# SDR SCNA00085

- Difficulty date: August 2, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,995 hours, 25,651 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE AIRCRAFT WAS UNABLE TO MAINTAIN CABIN ALTITUDE.  THE FLIGHT CREW RETURNED TO POINT OF ORIGIN (MSP).  THE CLAMPS ON THE RIGHT PACK BAY WERE FOUND LOOSE AND LEAKING.  TIGHTENED CLAMPS AIRCRAFT PRESSURIZED AND OPERATIONALLY CHECKS GOOD.
